Open Access

Downloads

Download data is not yet available.

Abstract

In this paper, we first study a class of parametric generalized vector mixed quasivariational inequality problem of the Minty type in locally convex Hausdorff topological vector spaces, this problem contains many problems as special cases, such as optimization problems, traffic network problems, Nash equilibrium problems, fixed point problems, variational inequality problems and complementarity problems, economic equibrium problems. Then, we establishe the conditions sufficient for stability properties such as: the upper semicontinuity, closedness, outer-continuity, outer-openness of the solution mapping for parametric generalized vector mixed quasivariational inequality problem of the Minty type. The results of the upper semi-continuity and the closeness of the solution mapping for parametric generalized vector mixed quasivariational inequality problem of the Minty type are improve and extend some of the results given by Lalitha and Bhatia. An example is given to demonstrate our results.The results of the outer continuity and the outer-openness of the solution mapping for the parametric generalized vector mixed quasivariational inequality problem of the Minty type are new. We also give some examples to show the relationship between upper semi-continuity, closedness outer continuity and outer-openness.



Author's Affiliation
Article Details

Issue: Vol 2 No 4 (2019)
Page No.: 246-250
Published: Mar 4, 2020
Section: Research article
DOI: https://doi.org/10.32508/stdjet.v2i4.678

 Copyright Info

Creative Commons License

Copyright: The Authors. This is an open access article distributed under the terms of the Creative Commons Attribution License CC-BY 4.0., which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 How to Cite
Kieu, P. T., Dai, L. X., & Hung, N. V. (2020). On the upper semicontinuity of the solution mapping for parametric vector mixed quasivariational inequality. Science & Technology Development Journal - Engineering and Technology, 2(4), 246-250. https://doi.org/https://doi.org/10.32508/stdjet.v2i4.678

 Cited by



Article level Metrics by Paperbuzz/Impactstory
Article level Metrics by Altmetrics

 Article Statistics
HTML = 282 times
Download PDF   = 212 times
Total   = 212 times